MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS; PLATE
Model Number SK12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, the third tmt plate was removed on (b)(6) 2024 due to soft tissue irritation.Upon removal of the plate, one screw was noted to be poking out of the patient's skin and two screws were found to be broken, all the screws were removed as well.The second tmt plate and screws were left in place.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, the third tmt plate was removed on (b)(6) 2024 due to soft tissue irritation.Upon removal of the plate, one screw was noted to be poking out of the patient's skin and two screws were found to be broken, all the screws were removed as well.The second tmt plate and screws were left in place.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, the broken screws were likely subjected to excessive bending stresses which resulted in the breakage and the screw poking out of the skin likely caused the irritation the patient experienced.The company will supplement the mdr as necessary and appropriate.

Brand Name
LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20614260
Report Number3011623994-2024-00196
Device Sequence Number15658727
Product Code HRS
UDI-Device Identifier00810111221337
UDI-Public(01)00810111221337
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK12
Device Lot Number42199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale